MathSciNet Relay Station
MathSciNet bibliographic data
MR860701 (88a:17043) 17D10 (17A30)
Elduque, Alberto On maximal subalgebras of central simple Malʹcev algebras. J. Algebra 103 (1986), no. 1, 216–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement